Mucinex Fast-Max Severe Cold, Liquid Gels, 16 ea
AVAILABILITY: In stock (41 items)
Hurry up! Sales Ends In
Hurry! Only 41 Left in Stock!
Active Ingredients: In Each Liquid Gel: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg
Inactive Ingredients: FD&C Yellow No. 6; Gelatin; Glycerin; Lecithin (Soy); Mineral Oil; Polyethylene Glycol; Povidone; Propylene Glycol; Sorbitol; Titanium Dioxide; Water
Suggested UseDo not take more than directed (see overdose warning). Do not take more than directed (see overdose warning). Do not take more than 12 liquid gels in any 24 hour period. Adults and children 12 years of age and older: take 2 liquid gels every 4 hours. Children under 12 years of age: do not use. Store between 20-25 degrees C (68-77 degrees F). Avoid excessive heat.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 7.5 oz